Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 172, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 25, 2021, 6:16 PM CDT for Beaver County, Oklahoma; Lipscomb County, Ochiltree County, Texas. It was in force for 89 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2021, 6:16 PM CDT (23:16 UTC)
- Expired
- Jun 25, 2021, 7:45 PM CDT
- In force
- 89 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Beaver County, OK, Lipscomb County, TX, Ochiltree County, TX
The radar
The Dodge City radar (KDDC), 154 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 6:27 PM CDT | HAIL 1.5 | 4 S Lipscomb, TX | SPORADIC 1 TO 1.5 INCH HAIL STONES APPROXIMATLY 4 MILES SOUTH OF LIPSCOMB. |
| Jun 25, 7:20 PM CDT | TSTM WND GST 59 | 1 Ssw Beaver, OK | OKLAHOMA MESONET STATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 2:30 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 170 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1644 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
481
WUUS54 KAMA 252316
SVRAMA
OKC007-TXC295-357-260045-
/O.NEW.KAMA.SV.W.0172.210625T2316Z-210626T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
616 PM CDT Fri Jun 25 2021
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Beaver County in the Panhandle of Oklahoma...
Lipscomb County in the Panhandle of Texas...
Northeastern Ochiltree County in the Panhandle of Texas...
* Until 745 PM CDT.
* At 616 PM CDT, severe thunderstorms were located along a line
extending from 5 miles northeast of Perryton to 10 miles southeast
of Booker to 6 miles southwest of Lipscomb, moving northeast at 35
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
Hail damage to vehicles is expected.
* Locations impacted include...
Lipscomb, Beaver, Booker, Forgan, Follett, Darrouzett, Gate,
Knowles, Elmwood, Mocane, Slapout and Balko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Amarillo.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3620 10000 3605 10030 3606 10034 3627 10054
3643 10083 3700 10050 3700 10000
TIME...MOT...LOC 2316Z 233DEG 30KT 3642 10071 3632 10045 3615 10033
HAIL...1.00IN
WIND...60MPH
$$
Ferguson3 follow-up statements
504
WWUS54 KAMA 260010
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
710 PM CDT Fri Jun 25 2021
OKC007-TXC295-357-260045-
/O.CON.KAMA.SV.W.0172.000000T0000Z-210626T0045Z/
Beaver OK-Lipscomb TX-Ochiltree TX-
710 PM CDT Fri Jun 25 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR BEAVER...NORTHERN LIPSCOMB AND NORTHEASTERN OCHILTREE COUNTIES...
At 709 PM CDT, a severe thunderstorm was located 6 miles northeast of
Boyd, or 11 miles southwest of Beaver, moving east at 35 mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts and quarter size hail. Additionally,
blowing dust and dangerously low visibilities are occurring
with this storm.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles. Tree
damage and power outages are likely. Hail damage to
vehicles is expected.
Locations impacted include...
Beaver, Booker, Forgan, Follett, Darrouzett, Gate, Knowles, Elmwood,
Mocane, Slapout and Balko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows. Do not drive into areas where blowing dust restricts
visibility.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3637 10000 3648 10080 3700 10050 3700 10000
TIME...MOT...LOC 0009Z 282DEG 31KT 3675 10072
HAIL...1.00IN
WIND...80MPH
$$
Ferguson349
WWUS54 KAMA 260034
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
734 PM CDT Fri Jun 25 2021
TXC295-357-260044-
/O.CAN.KAMA.SV.W.0172.000000T0000Z-210626T0045Z/
Lipscomb TX-Ochiltree TX-
734 PM CDT Fri Jun 25 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LIPSCOMB AND
NORTHEASTERN OCHILTREE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Oklahoma.
LAT...LON 3650 10000 3654 10067 3674 10065 3700 10050
3700 10000
TIME...MOT...LOC 0034Z 264DEG 27KT 3687 10041
$$
OKC007-260045-
/O.CON.KAMA.SV.W.0172.000000T0000Z-210626T0045Z/
Beaver OK-
734 PM CDT Fri Jun 25 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR BEAVER COUNTY...
At 734 PM CDT, automated weather equipment reported a severe
thunderstorm was located 6 miles east of Mocane, or 7 miles northeast
of Beaver, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Automated weather equipment. At 720 PM CDT, a 59 mph wind
gust was recorded in Beaver.
IMPACT...Minor damage to roofs, siding, and trees is possible.
Locations impacted include...
Beaver, Forgan, Gate, Knowles, Elmwood, Mocane and Slapout.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows. Do not drive into areas where blowing dust restricts
visibility.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3650 10000 3654 10067 3674 10065 3700 10050
3700 10000
TIME...MOT...LOC 0034Z 264DEG 27KT 3687 10041
HAIL...0.75IN
WIND...60MPH
$$
Ferguson167
WWUS54 KAMA 260043
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
743 PM CDT Fri Jun 25 2021
OKC007-260053-
/O.EXP.KAMA.SV.W.0172.000000T0000Z-210626T0045Z/
Beaver OK-
743 PM CDT Fri Jun 25 2021
...THE SEVERE THUNDERSTORM WARNING FOR BEAVER COUNTY WILL EXPIRE AT
745 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Oklahoma.
LAT...LON 3650 10000 3654 10067 3674 10065 3700 10050
3700 10000
TIME...MOT...LOC 0043Z 233DEG 30KT 3691 10034
$$
FergusonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:22 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jun 25, 3:22 PM CDT, 2 hours 54 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 322 PM CDT Fri Jun 25 2021 .SHORT TERM...Today through Tomorrow Night... Synopsis: Scattered to numerous thunderstorms are expected across the combined Panhandles this afternoon through tonight, with additional activity lingering into tomorrow. Some of these storms may become severe with large hail up to 2" in diameter and damaging winds around 75 mph being possible, mainly before 10 PM. There is also some potential for landspout tornadoes before sunset, with favored areas being along a boundary in the northeast and eastern combined Panhandles. There is also a localized flash flood risk today, mainly in the eastern half of the combined Panhandles, and this risk may increase going into tomorrow in the far southern Texas Panhandle along a stalled front. Details: A high amplitude trough will slowly move east across the plains through the weekend. This will help maintain southwest flow at 500mb and 250mb over the combined Panhandles. Embedded perturbations in the flow will promote storm initiation this afternoon, with additional disturbances providing lift this evening, tonight, and again tomorrow. There are also several boundaries noted with the latest surface analysis, one being a stalled front (mainly just a wind shift) in the OK Panhandle and a southward extending surface trough / diffuse dryline, with the best convergence being along a line from Miami to Amarillo. Storm initiation was ongoing near Miami with additional storms forming near the Raton Mesa as of this writing. A remnant outflow boundary is also seeing some enhanced convergence and Tcu near Adrian to Tucumcari. Surface dew points ranged from the upper 50s in the west to upper 60s in the east, with low level backing of winds expected south of the stalled front through the evening. A speed max in the 500mb flow will help enhance speed shear, especially across the northern half of the area. Directional shear will be increasing in eastern portions of the Texas Panhandle as the surface winds become more southeasterly. This will result in 35 to 45 knots of effective shear this afternoon through tonight. MLCAPE is expected to increase to around 2000 to 2500 J/kg by late afternoon (possibly higher in far eastern Texas Panhandle). The 18z special sounding at KAMA did advertise a lot of dry air above 500mb (MLCAPE 1232 J/kg), but increasing surface temperatures and some cooling in the mid levels with the advertised speed max will lead to increased MLCAPE. Hodographs were long, but mostly strait which suggest splitting supercells may be possible. Overall, parameters support multicells with some discrete supercells capable of large hail (2" diameter) and damaging winds (75 mph), possibly becoming more linear in the evening with more of a wind threat. The tornado threat is low due to high LCLs (~2000 meters), but landspout tornadoes are possible before 9 PM given 0-3km CAPE near 100 J/kg and steep low level lapse rates. The boundary in the OK Panhandle has the best wind fields to support vertical vorticity, so that area will be watched closely. A mesocyclonic tornado can't completely be ruled out if a storm can remain discrete into the evening when LCLs lower some and 0-1km helicity approaches 100 in the eastern TX Panhandle. Finally, there is a localized flash flood risk with some storms capable of efficient rainfall rates. This is due to PWATs exceeding 90th percentile for most of the area along with storms speeds around 20 to 30 mph. Storms may linger into the night, possibly becoming more elevated as a cold front moves south through the area. Elevated storms may pose a hail risk overnight and into Saturday morning, with enough shear to support elevated supercells. There is also some potential for training storms along the front as it translates south. The main threat for flash flooding will be with the front as it stalls on Saturday, but at this time it appears this will be south of our area. For this reason no flood watch has been issued. Trends will need to be watched closely. Ward && .LONG TERM (Sunday through Thursday)... Overview: The long term is still showing signs for a fairly active pattern with showers and thunderstorms forecast each day. Additionally, temperatures are going to be well below normal for this time of year with 70s and 80s forecast through the extended. This is ~10-15 degrees below normal at times. Plenty of clouds around during this time period with precipitation chances aiding in these persistent cooler temperatures into early July. Further Details: For the next several days there will be troughing aloft across central parts of the CONUS due to a blocking ridge of high pressure over the Atlantic/east coast. The base of the trough will sway back and forth and pieces of energy with clip the Panhandles nearly every day. At this time, there is a fair amount of uncertainty since the timing and southward progression of the front on Saturday keeps increasing, so that could play a role on convection Sunday. The GFS and European are in fairly good agreement with the upper levels now which was not the case yesterday, so that helps a little with confidence, but coverage and timing details will be better know after tomorrow for Sunday onward. Regardless, we have several days with an abundance of precipitable water values through this period, so in addition to severe weather chances we could be looking at localized flooding in urban and low lying areas nearly everyday. At this time, the chances for severe weather on Sunday are low given the lack of instability. However, the right entrance region of a 300mb jet and small vorticity max may aid shower/thunderstorm development, especially around and along the stalled front. Again, the front looks to be south of the Panhandles, but something we need to watch going forward. Beyond Sunday, its too early to say with much confidence the chances for severe weather, but instability is look pretty weak in the extended which would lead one to believe chances are low at this time. Guerrero && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 65 81 62 80 61 / 60 30 70 30 50 Beaver OK 64 82 61 82 61 / 80 30 20 10 20 Boise City OK 59 78 56 76 55 / 50 30 20 30 40 Borger TX 68 85 65 84 64 / 70 40 40 20 40 Boys Ranch TX 66 84 63 82 62 / 50 30 40 30 50 Canyon TX 66 82 61 80 60 / 50 30 70 40 50 Clarendon TX 68 84 65 80 64 / 60 60 80 30 50 Dalhart TX 60 81 56 78 56 / 40 30 30 30 50 Guymon OK 63 82 59 81 59 / 70 30 20 20 30 Hereford TX 66 84 61 82 60 / 40 30 70 40 50 Lipscomb TX 66 82 63 82 63 / 90 50 30 20 30 Pampa TX 65 81 62 80 61 / 70 40 60 20 40 Shamrock TX 68 86 65 82 63 / 70 60 80 30 40 Wellington TX 70 89 66 82 64 / 70 60 80 40 50 && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 7/24
Hazardous weather outlook, Jun 25, 2:40 PM CDT, 3 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 240 PM CDT Fri Jun 25 2021 OKZ001>003-TXZ001>020-317-260745- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 240 PM CDT Fri Jun 25 2021 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Thunderstorms are possible this afternoon through tonight across the Oklahoma and Texas Panhandles. Severe storms will be likely, with damaging winds, large hail and even a landspout being the primary hazards. Heavy rainfall resulting in flooding or flash flooding concerns can also be expected this afternoon through tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms will be possible across the Oklahoma and Texas Panhandles Saturday through Thursday. The greatest potential for strong to severe thunderstorms appears to be Saturday, with large hail and damaging winds being the primary hazards. Locally heavy rainfall could result in flooding or flash flooding concerns Saturday through Thursday. .SPOTTER INFORMATION STATEMENT... Emergency Management Officials along with spotters and spotter groups should be ready for activation this afternoon through tonight.
In the hours before
Special weather statement, Jun 25, 5:20 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Amarillo TX
520 PM CDT Fri Jun 25 2021
TXZ004-005-009-010-252245-
Hemphill TX-Ochiltree TX-Roberts TX-Lipscomb TX-
520 PM CDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR LIPSCOMB...NORTHEASTERN
ROBERTS...NORTHERN HEMPHILL AND EASTERN OCHILTREE COUNTIES UNTIL 545
PM CDT...
At 519 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southwest of Wolf Creek Park to 10
miles southwest of Lipscomb to 3 miles south of Glazier. Movement was
east at 35 mph.
Up to nickel size hail and wind gusts of up to 55 mph will be
possible with these storms.
Locations impacted include...
Lipscomb, Canadian, Booker, Follett, Higgins, Darrouzett, Wolf Creek
Park and Glazier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.
LAT...LON 3588 10032 3605 10097 3650 10057 3650 10000
3599 10000
TIME...MOT...LOC 2219Z 254DEG 31KT 3608 10080 3610 10038 3596 10025
FergusonLocal storm report, Jun 25, 5:22 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
522 PM CDT FRI JUN 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND GST 2 WNW FRITCH 35.65N 101.62W
06/25/2021 M58 MPH MOORE TX MESONET
WEST TEXAS MESONET STATION FRITCH 1WNW.
&&Local storm report, Jun 25, 5:23 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
523 PM CDT FRI JUN 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM TSTM WND GST 6 E CANADIAN 35.92N 100.28W
06/25/2021 M58 MPH HEMPHILL TX MESONET
WEST TEXAS MESONET STATION CANADIAN 6E.
&&Local storm report, Jun 25, 5:36 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
536 PM CDT FRI JUN 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM TSTM WND GST 3 N BORGER 35.70N 101.40W
06/25/2021 M69 MPH HUTCHINSON TX ASOS
ASOS STATION KBGD BORGER (ASOS).
&&Local storm report, Jun 25, 5:45 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
545 PM CDT FRI JUN 25 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND GST 12 NE EVA 36.92N 101.75W
06/25/2021 M59 MPH TEXAS OK MESONET
OKLAHOMA MESONET STATION.
0535 PM TSTM WND GST 12 NE EVA 36.92N 101.75W
06/25/2021 M62 MPH TEXAS OK MESONET
OKLAHOMA MESONET STATION.
&&Special weather statement, Jun 25, 6:08 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Amarillo TX
608 PM CDT Fri Jun 25 2021
OKZ003-TXZ004-005-252345-
Beaver OK-Ochiltree TX-Lipscomb TX-
608 PM CDT Fri Jun 25 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BEAVER...LIPSCOMB
AND NORTHEASTERN OCHILTREE COUNTIES UNTIL 645 PM CDT...
At 608 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles east of Perryton to 9 miles northeast
of Wolf Creek Park to 6 miles southwest of Lipscomb. Movement was
northeast at 30 mph.
Up to nickel size hail and wind gusts of up to 55 mph will be
possible with these storms.
Locations impacted include...
Perryton, Lipscomb, Booker, Follett, Darrouzett, Elmwood and Balko.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.
LAT...LON 3605 10032 3624 10056 3637 10086 3682 10060
3662 10013 3645 10000 3622 10000
TIME...MOT...LOC 2308Z 220DEG 26KT 3639 10073 3629 10051 3616 10035
FergusonThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 9:20 PM CDT | Severe Thunderstorm Warning | AMA | Beaver | 45 min |
| Jun 25, 2:27 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron | 63 min |
| Jun 25, 3:24 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron | 66 min |
| Jun 25, 4:27 PM CDT | Special Weather Statement | AMA | Cimarron | 48 min |
| Jun 25, 4:47 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron, Texas | 58 min |
| Jun 25, 5:36 PM CDT | Severe Thunderstorm Warning | AMA | Cimarron, Texas | 69 min |
| Jun 25, 6:08 PM CDT | Special Weather Statement | AMA | Beaver | 37 min |
| Jun 25, 6:21 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 69 min |
| Jun 24, 7:32 PM CDT | Special Weather Statement | AMA | Deaf Smith, Hansford, Moore, Oldham, Potter | 28 min |
| Jun 24, 7:55 PM CDT | Special Weather Statement | AMA | Deaf Smith, Hutchinson, Moore, Oldham, Potter, Randall | 35 min |
| Jun 24, 8:23 PM CDT | Special Weather Statement | AMA | Hansford, Hutchinson | 37 min |
| Jun 24, 8:52 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree | 53 min |
| Jun 24, 8:57 PM CDT | Special Weather Statement | AMA | Carson, Hutchinson, Potter, Randall, Roberts | 33 min |
| Jun 25, 2:47 PM CDT | Special Weather Statement | AMA | Hemphill | 28 min |
| Jun 25, 2:50 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Roberts | 55 min |
| Jun 25, 3:01 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham, Potter | 59 min |
| Jun 25, 3:24 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 51 min |
| Jun 25, 3:27 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Oldham, Potter | 63 min |
| Jun 25, 3:41 PM CDT | Special Weather Statement | AMA | Donley | 34 min |
| Jun 25, 3:51 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley, Gray | 54 min |
| Jun 25, 3:56 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Moore, Oldham, Potter | 79 min |
| Jun 25, 3:58 PM CDT | Areal Flood Advisory | AMA | Hemphill, Lipscomb, Roberts | 3 hr |
| Jun 25, 4:02 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Hutchinson, Moore, Sherman | 41 min |
| Jun 25, 4:26 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Lipscomb, Roberts, Wheeler | 64 min |
| Jun 25, 4:39 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Hutchinson, Moore, Potter | 66 min |
| Jun 25, 4:44 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 47 min |
| Jun 25, 4:47 PM CDT | Areal Flood Advisory | AMA | Armstrong, Donley, Gray | 3 hr |
| Jun 25, 5:17 PM CDT | Special Weather Statement | AMA | Moore | 28 min |
| Jun 25, 5:20 PM CDT | Special Weather Statement | AMA | Lipscomb | 25 min |
| Jun 25, 5:33 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 57 min |
| Jun 25, 6:09 PM CDT | Areal Flood Advisory | AMA | Carson | 73 min |
| Jun 25, 6:52 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 53 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.